# SDR AALA201810229006

- Difficulty date: October 5, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY FLOOR SUPPORT BETWEEN FRAMES 12 AND 24, -Y765.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
